BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2006 >
Volume 32, Number 1 >

Please use this identifier to cite or link to this item:

Title: Criterion of Normality of the Completely Regular Topology of Separate Continuity
Authors: Grinshpon, Yakov S.
Keywords: Separate Continuity
Collectionwise Normality
Scattered Spaces
Cech-Complete Spaces
Zero-Dimensional Spaces
Locally Compact Spaces
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 32, No 1, (2006), 57p-62p
Abstract: For given completely regular topological spaces X and Y, there is a completely regular space X ~⊗ Y such that for any completely regular space Z a mapping f : X × Y ⊗ Z is separately continuous if and only if f : X ~⊗ Y→ Z is continuous. We prove a necessary condition of normality, a sufficient condition of collectionwise normality, and a criterion of normality of the products X ~⊗ Y in the case when at least one factor is scattered.
Description: 2000 Mathematics Subject Classification: 54C10, 54D15, 54G12.
ISSN: 1310-6600
Appears in Collections:Volume 32, Number 1

Files in This Item:

File Description SizeFormat
2006-057-062.pdf414.18 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License